It is currently Wed Aug 16, 2017 10:04 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
 Post subject: physical withdraw
PostPosted: Wed Oct 23, 2013 2:23 am 
Offline
Average Poster
Average Poster

Joined: Wed Oct 23, 2013 2:09 am
Posts: 5
I have done opiates for about 3 years and suboxene for about 2 months i took my last piece 10 days ago. Was wondering if because i did a tiny piece of dalaudid after 4 days without and it was just a practically dust from one. Did i start the process over? I also have been taking some tramadol, is that just dragging it out as well? Im feeling better everyday but im worried that im not as far ahead as i think.


Top
 Profile  
 
 Post subject: Re: physical withdraw
PostPosted: Wed Oct 23, 2013 2:38 am 
Offline
Average Poster
Average Poster

Joined: Wed Oct 23, 2013 2:09 am
Posts: 5
I guess im just wondering if that little tiny bit of daluadid set me back or am i really on day 11.


Top
 Profile  
 
 Post subject: Tramadol
PostPosted: Wed Oct 23, 2013 3:15 am 
Offline
Average Poster
Average Poster

Joined: Wed Oct 23, 2013 2:09 am
Posts: 5
Also, as for the tramadol it pretty much eliminates all physicals except yawning and sneezing but im worried it will just prolong the problem. Does anyone have Experience with tramidol while quitting?


Top
 Profile  
 
Our Sponsors
 Post subject: Re: physical withdraw
PostPosted: Wed Oct 23, 2013 7:24 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Tramadol isn't technically an opiod, but it's m1 metabolite binds to the mu opiate receptor, so it acts as a weak opiod in the body (or not so weak if you take a lot of it). Some people say that Tramadol is a placebo or "doesn't do anything" but that's because they lack the liver enzyme to convert it to its opiod metabolite.
If the Tramadol is taking a way most of your WD symptoms I'm guessing you're getting the opiod effect. So yes, you're going to have to stop taking the Tramadol if you want to be totally opiate free. You didn't say how much you are taking but I would suggest tapering off of it.


Top
 Profile  
 
 Post subject: Re: physical withdraw
PostPosted: Wed Oct 23, 2013 7:36 am 
Offline
Average Poster
Average Poster

Joined: Wed Oct 23, 2013 2:09 am
Posts: 5
Thanks for the info lilly, i was only taking it for a couple days and only 2 50mg at a time amd once 4 because a big game was on. I figured it was just masking but also dont think at this point it was enough to really screw up the process of receptors healing would it? Or should i start my count of days back to one if i had one yesterday?


Top
 Profile  
 
 Post subject: Re: physical withdraw
PostPosted: Wed Oct 23, 2013 11:33 pm 
Offline
Super Poster
Super Poster

Joined: Wed Oct 09, 2013 2:33 am
Posts: 128
Hi Gibby and welcome!!

I think that the most important question is how much sub you were taking when you got off of it, so that we can help determine how long you'll be going through WD's.

At the same time, all of us are different and nobody can give you an answer 100%. As for Tramadol, if you were only taking 2 a day, I wouldn't say it'd mess up things too badly. Some people do find comfort in taking it for WD's but in very trace amounts. 2 50mg Tramadol are about the same as 2 5mg Vicodin. When I came off of Subs 4mos ago, I took 1 5mg Vicodin every 6 hours for the first 4 days to ease WD. Now that I've gone through the WD again from sub with nothing to help, I do think the Vicodin prolonged my WD. I also feel it made it worse when I was done. The RLS was unbearable.

I think it's important for you to come off of ALL opiates. WD isn't bad on its own, if you have the right mind set and if you came off of a small enough dosage of Sub.

Either way congrats on your road to recovery! We are always here to help!


Top
 Profile  
 
 Post subject: Re: physical withdraw
PostPosted: Wed Oct 23, 2013 11:52 pm 
Offline
Average Poster
Average Poster

Joined: Wed Oct 23, 2013 2:09 am
Posts: 5
Well basically it was a mixture, i was buying them on the street so i would get one and take 1mg. Then get a hold of 3 and take 4mg till the last one and do .5mg on many very last one. But in that couple months i would slip up here and there and take a 8mg daladiud which was my main DOC. but i have toke my last .5 mg 12 day ago tomorrow with a wash of D on day 5, was wondering if im almost done with the hot flashes and lump in my throat feeling or did the wash and tramadol start me over. A wash is just the minute amount left in the spoon after someone booted a D, incase u didnt know. Thanks.


Top
 Profile  
 
 Post subject: Re: physical withdraw
PostPosted: Thu Oct 24, 2013 1:45 am 
Offline
Super Poster
Super Poster

Joined: Wed Oct 09, 2013 2:33 am
Posts: 128
Well, you could very well be having WD from the Dilauded itself. I don't know much about the drug, my mom gets it sometimes for other health problems. I've never known, nor have I shot it up or anything else. BUT, I do know Suboxone and opiate WD.

On .5mg of Sub, you definitely should be very close to done. My first time coming off lasted 12 days, and this time lasted 9. Also, 2 months is a very short time. I don't foresee WD's lasting much longer at all.

The main thing I'd concern over is the Dilauded. You say you did it almost 7 days ago, and if it's like any other opiate WD, I'd say that would be over very shortly as well. This is the physical WD's I'm speaking of. I can't tell you how long the mental will be. Considering you relapsed onto it again, that is completely up to you. Nobody here will ever judge you, nor try to lecture you. But, your mind has to be right to come off of opiates, or any drug, completely. I hope you got it out of your system!!! :)

As far as lingering physical WD symptoms, I can almost guarantee you only have a few days left of that. Maybe someone who knows more about Dilauded can inform you on the WD symptoms of that DOC.


Top
 Profile  
 
 Post subject: Re: physical withdraw
PostPosted: Thu Oct 24, 2013 12:44 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
I did something this summer when I came off suboxone. I was off subs for about a week, was beginning to feel the withdrawals fading away and then like a typical addict I took some roxi. He withdrawals came back full force for about another week. Of course, everyone has is different physiologically so you never know what will happen for another person. But for me, taking a full agonist after a week of sub withdrawal did prolong my withdrawal. It sounds like you are almost out of the physical part though. I know you've probably heard this over and over but Get into a program of you want to stay off this time.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group